# SDR AALA202308183128

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 26,210 hours, 10,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR HANDLE MIGRATED ON LANDING. DOOR WARNING INDICATION EXTINGUISHED WHEN DOOR HANDLE CLOSED. ACCOMPLISHED FORWARD ENTRY DOOR ADJUSTMENT. PER M/M 52-11-00.
